Permanent effects

Discussion in 'After Effects' started by Archon, Oct 18, 2011.

Thread Status:
Not open for further replies.
  1. Archon

    Archon Well-Known Member

    My last OD attempt, over a year ago now, since then i have been Twitching, losing my thouhgts.

    My phych reckons it was the OD, it's messed me up, Lif eis gettting harder and harder, and it's making wish i didnt fail that attempt.

    Has anyone else had long lasting effects from and OD or some sort of attempt.
     
  2. Sardaukar

    Sardaukar Well-Known Member

    tendons in my left arm are screwed up from failed attempt, wish i hadnt done that
     
  3. uconnfan

    uconnfan New Member

    Back in August, I attempted. My tendons too are screwed up,but on my lift wrist where I attempted. Even the slightest touch there hurts, moving my wrist, shifting it can hurt.There permantly scarred.
     
  4. Fuloqwam

    Fuloqwam Member

    It's only been a month since my attempt, but I've been experiencing flu-like symptoms ever since. I sleep a lot more, my skin is really sensitive, I'm always dehydrated and I can't keep food down.
     
  5. Mogwai02

    Mogwai02 Active Member

    i OD on an SSRI and tend to lose my thoughts a lot.
     
  6. Underground

    Underground Well-Known Member

    I'm really sorry to hear about permanent effects, you don't deserve them at all. Is there any more treatment they can do for any of you?

    I've tried 2 minor overdoses which I didn't seek medical attention, so I didn't have any permannent effects. One was for caffeine/paracetemol pills when I was 15, I couldn't sleep for about two days and felt like absolute sh*t. Another time was a few months ago, I have left over tablets from when I was on this mood stabiliser, when I took them, my vision went really blurry and I slept for really long, it was really weird. I was gonna ring NHS Direct to check if they're bad symptoms since I wasn't online at the time, but I freaked out at the thought of being forced into hospital.
     
  7. yamainu

    yamainu Member

    I have effects from my attempt this year and also the treatment, going on months so far, can suddenly become worse and i would not be able afford to be treated.. so it might kill me after all.

    Makes the thought of becoming better seem pointless..
     
  8. daisyhope

    daisyhope Active Member

    I dont really know if this count but ive been told that due to the numerous od's which ive not sought attention for and the fact that i have a funny heartbeat the likelihood of me randomly dying is now higher and that even the recommended dose of an over the counter medicine could kill me. Not something i every really thought about or even that keen to keep having.
     
Thread Status:
Not open for further replies.